Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I stopped Zerit and Hurray!
Nov 11, 2005

Hi Doc, I stopped Zerit about four months ago and I cannot tell you how relieved I am. I am seeing very visible signs that my cringed buttock is replenishing it self. My heavily viened arms are history as I have normal hands now, and although I cannot say I have ssen much change in my face, there is surely a recovery in my butt, hands and legs!! However, do you think it will ever be back to what it was before? I am now on Viread, videx and kaletra. I also take glucophage and lipitor for complications with the protease. What do you think? O

Response from Dr. Henry

There isn't much information available (nor do I have much experience)on fat recovery with your current regimen so it is tough to prodict. Fat recovery is often slow. There is concern that some of the fat loss may be irreversible but we are early in the process of sorting that out. Sometimes I put patients on double boosted protease inhibitor regimen and stop all nukes in an effort to hasten fat recovery. I am not yet convinced that such a regimen helps but I have seen variable modest improvement in some patients. KH



Previous
Stop meds
Next
can central serous retinopathy be a symptom of hiv infection?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement